DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Back to Search Results |
| Model Number |
88868678-01 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Inflammation (1932)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the survey performed which covers the last 12 months for the adverse event reaction using the suture, one separation from suture material after vascular suture, and one mild acute inflammatory reaction were experienced.